# SDR FDEA201108243478

- Difficulty date: August 24, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 51,805 hours, 22,640 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035
- Part serial: 1239377
- Condition: Empty
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SERVICE CHECK, FOUND CREW DOOR ENTRY L1 EMERGENCY POWER RESERVOIR PRESSURE GAGE AT ZERO PSI.   L1 DOOR POWER ASSIST BOTTLE REPLACED IAW AMM52-11-30-4.
